Aarhus University Seal

Bent Ørsted

Corrigendum to "The Gromov norm of the Kaehler class and the Maslov index", in Asian Journal of Mathematics vol. 7, no. 2, pp. 269-296, 2003

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAsian Journal of Mathematics
Volume8
Issue3
Pages (from-to)391-394
Number of pages4
ISSN1093-6106
Publication statusPublished - 2004

See relations at Aarhus University Citationformats

ID: 278804